I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 5, PAGES 109-120
M. Y. Neklyudov
View as HTML View as gif image
In this paper, we prove the equivalence of the Navier--Stokes equation and the infinite-dimensional Burgers-type equation with the Laplace--Lévy operator. An explicit formula for the solution of a certain system of linear equations arising in studying the circulation of the solution of the Navier--Stokes equation is presented.
|Main page||Contents of the journal||News||Search|
Last modified: February 21, 2007